| Model Number |
300866 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using 50 ml bd¿ eccentric luer slip tip syringe ce mark sterile a plunger was found to be broken.The following information was provided by the initial reporter: plunger broken.
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
H.6.Investigation: one photo sample was provided to our quality team for investigation.Upon visual inspection, the thumb press was observed to be broken.A device history record review found no non-conformances associated with this issue during production of lot 2105010.The areas where pieces move within the manufacturing area are protected to avoid damage on the product.Final products in this manufacturing line, for this reference and lot size are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.While we could not identify a direct issue, it was determined the damage was likely caused as a result of the product jamming within the manufacturing equipment.H3 other text : see h.10.
Event or Problem Description